# SDR HAL96134

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Oil Leak
- Location: Apu Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HNL - FLT 022 - SMELLS LIKE APU OIL IS IN AIR PACKS.  STRONGEST SMELL IN COCKPIT AND GALLEY WITH NR 1 PACK ON.  WITH NR 1 PACK OFF, SMELL IS STILL EVIDENT IN COCKPIT AND CABIN WITH NR 2, NR 3, PACKS ON.  AFTER ENGINE RUN DETERMINED SOURCE IS COMING FROM APU, ACCOMPLISHED AIR CONDITIONING DUCT PURGING PER MM 36-10-00.  GROUND OPERATION CHECKED GOOD.  (X)
